RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 105, Issue 5  


Trace and Differences of Idempotents in $C^*$-Algebras
A. M. Bikchentaev
647
An Operator Formula for the Shift of the Solution of the Cauchy Problem for an abstract Euler–Poisson–Darboux Equation
A. V. Glushak
656
A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight
D. V. Gorbachev, V. I. Ivanov
666
Conditions for the $L_{p,\lambda}$-Boundedness of the Riesz Potential Generated by the Gegenbauer Differential Operator
V. S. Guliev, E. D. Ibragimov
685
Definable Elements of Definable Borel Sets
V. G. Kanovei, V. A. Lyubetskii
696
On Nonextendable Solutions and Blow-Ups of Solutions of Pseudoparabolic Equations with Coercive and Constant-Sign Nonlinearities: Analytical and Numerical Study
I. I. Kolotov, A. A. Panin
708
Jackson-Type Inequalities in the Spaces $S^{(p,q)}(\sigma^{m-1})$
R. A. Lasuriya
724
Transformation Operators for Perturbed Harmonic Oscillators
G. M. Masmaliev, A. Kh. Khanmamedov
740
Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics
A. B. Muravnik
747
On the Similarity of Certain Integer Matrices with Single Eigenvalue over the Ring of Integers
S. V. Sidorov
763
Quasitoric Totally Normally Split Representatives in the Unitary Cobordism Ring
G. D. Solomadin
771

Brief Communications
Asymptotics, Related to Billiards with Semi-Rigid Walls, of Eigenfunctions of the $\nabla D(x)\nabla$ Operator in Dimension 2 and Trapped Coastal Waves
A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova
792
Models of Triple Covers
A. Kresch, Yu. Tschinkel
798
On the Completeness of a Part of Root Vectors for a Class of Third-Order Quasi-Elliptic Operator Pencils
S. S. Mirzoyev, A. T. Gazilova
801
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019